# SDR ASOA201111261010

- Difficulty date: November 26, 2011
- Submitted: November 26, 2011
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 24,314 hours, 13,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527606011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SKIN SPLICE BETWEEN (FRAME 13 AND 14 STRINGER 21L-20R) HAS CORROSION.  MX PERFORMED REPAIR ON SKIN SPLICE AT FRAME 13-14, STRINGER 20L-20R IAW SRM 53-00-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
